Colorado, 2015

Drought in Colorado, March 1 to 31, 2015

March 1 to 31, 2015 · NWS GJT · 16 events in 16 counties and zones

Severe drought conditions developed over much of far western Colorado as the normally wet late winter and early spring period turned extremely dry.

Where it happened

Every event with a place to put it; 16 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
16

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GJT wrote it up.

Severe drought conditions developed over much of far western Colorado as the normally wet late winter and early spring period turned extremely dry.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before the first event at Feb 28, 10:51 PM MST, 1 hour 9 minutes earlier.

Area forecast discussion, Feb 28, 10:51 PM MST, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1051 PM MST SAT FEB 28 2015

.UPDATE...
ISSUED AT 801 PM MST SAT FEB 28 2015

COMPLEX SYNOPTIC PICTURE THIS EVENING AS THERE ARE TWO REGIONS OF
PCPN WITH A THIN DRY SLOT (COINCIDING WITH I70) THAT SPLITS THE
FORECAST AREA. STRONG JET WILL CUT ACROSS SW COLORADO
OVERNIGHT...COMBINED WITH OROGRAPHICS AND POTENTIAL
INSTABILITY...WILL CONTINUE TO GENERATE SNOWFALL OVER THE SAN
JUANS AND UNCOMPAHGRE PLATEAU. SOME OF THIS WILL SPILL OVER INTO
THE VALLEYS AND BELIEVE THAT ACCUMULATING SNOW WILL OCCUR IN THE
MONTROSE VICINITY. WINTER WEATHER ADVISORY ISSUED TONIGHT FOR
ZONE 11...BUT SHORT TERM MODELS SHOW THAT SNOW WILL BE ENDING
TOWARD DAYBREAK BEFORE THE NEXT MOISTURE SURGE.

ON THE BIGGER PICTURE...CURRENT FORECASTS ON TRACK ALTHOUGH THE
SHORT TERM IS CHALLENGING GIVEN THE CONVECTIVE COMPONENT.

&&

.SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)
ISSUED AT 326 PM MST SAT FEB 28 2015

CONVECTION OR INSTABILITY IS DEFINITELY BECOMING A FACTOR IN THIS
STORM AS WE HAD REPORTS OF ALMOST 4 INCH PER HOUR RATES NEAR CORTEZ
EARLIER THIS MORNING. THIS AREA OF INSTABILITY...DRIVEN BY DYNAMIC
TROP ALOFT...IS RUNNING JUST NORTH OF JET CORE. SEVERAL OBSERVING
SITES UNDER THIS FLOW HAVE SEEN AN INCREASE IN SNOW RATES WITH VSBYS
DOWN TO 1/4 OF A MILE AT TIMES. IT WILL BE INTERESTING TO SEE
REPORTS ROLL IN THROUGH THE EVENING. LOOKING AT AREA WEB CAMS
HOWEVER ROADS BELOW 10000 FEET ARE HANDLING THIS SNOWFALL WELL FOR
THE MOST PART. THAT IS LIKELY TO CHANGE TONIGHT AS TEMPERATURES COOL
AND HAZARDOUS DRIVING CONDITIONS WILL SPREAD TO LOWER ELEVATIONS.

TONIGHT THE JET WILL BE LIFTING NORTHWARD AS THE UPPER LOW AND
ATTENDANT TROUGH DIGS FARTHER SOUTH ALONG THE SOUTHERN CALIFORNIA
COAST. THIS BACKS THE UPPER FLOW TO THE SOUTHWEST OVER OUR REGION.
MODELS HAVE BEEN FAIRLY CONSISTENT THE PAST FEW DAYS ARCING AN AREA
OF ENHANCED PRECIPITATION FROM SOUTHEAST UTAH INTO CENTRAL COLORADO
NEAR THIS JET AXIS. THEY HAVE ALSO BEEN CONSISTENT SHOWING A
DOWNWARD TREND IN THE SOUTHERN VALLEYS. OROGRAPHICS IN THIS FLOW
SHOULD CONTINUE TO FORCE SNOW SHOWERS INTO THE HIGHER TERRAIN OF
THE SOUTHERN AND EASTERN SAN JUANS SO HIGH POPS CONTINUE THERE.
WOULD THINK AT LEAST ANOTHER 4 TO 8 (FOOT NEAR WOLF CREEK) INCHES
ARE LIKELY. IN THE VALLEYS MODELS ARE DRYING THE DENDRITIC LAYER
WHICH LIMIT THE POTENTIAL. HOWEVER THIS DRYING IS AN INDICATION OF
INSTABILITY ALOFT AND COINCIDES WITH THE UPSTREAM ACTIVITY
CURRENTLY OVER NORTHERN ARIZONA. AS THIS SLIDES OVER TONIGHT THINK
SNOW SHOWERS WILL AGAIN BE HIGHLY LIKELY SO LEFT POPS ON HIGH END
FOR NOW WITH ACCUMS IN THE 2-4 INCH RANGE CLOSER TO THE FOOTHILLS.
CONVECTION IS LIKELY TO BRING IN SOME HIGHER AMOUNTS. TO THE NORTH
CONFIDENCE NOT HIGH ENOUGH FOR ADDING ANY VALLEYS TO THE CURRENT
HEADLINES BUT SOME SNOW IN THE GUNNISON...AND GRAND VALLEYS ARE
LIKELY. CLOSER TO THE BORDER UPGLIDE SHOULD ALSO BRING LIGHT SNOW
ALONG THE YAMPA RIVER VALLEY BY THE LATE EVENING HOURS.

EXPECT SOME DOWNTURN IN PRECIPITATION ACTIVITY SUNDAY WITH SOME
DRYING INDICATED ACROSS THE CENTRAL SECTION AND A ONLY MODICUM OF QG
LIFT BETWEEN WAVES AS THE MAIN UPPER LOW SITS OVER SRN CA. MODELS
CONTINUE TO FOCUS BEST SNOWFALL INTO THE SWRN SAN JUANS AND ARCHULETA
COUNTY IN THE SW FLOW ACROSS THE FOUR CORNERS. 700 MB TEMP ADVECTION
LOOKS PRETTY NEUTRAL MUCH OF THE DAY...BUT WARM ADVECTION REDEVELOPS
SUNDAY NIGHT PROVIDING SOME FRONTOGENETIC LIFT ACROSS THE SOUTH AS
THE 700 MB TEMP GRADIENT TIGHTENS FOR INCREASED SNOW ACCUMS. SW WINDS
BEGIN TO STRENGTHEN AT MTN TOP LEVEL SUNDAY NIGHT SO ADDED AREAS
OF BLOWING SNOW TO THE SAN JUANS/LA SALS/ABAJO MTNS AFTER MIDNIGHT.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 326 PM MST SAT FEB 28 2015

THE SRN CA UPPER LOW GETS KICKED OUT TO THE NORTHEAST MONDAY BY AN
UPSTREAM SHORTWAVE TROUGH DROPPING DOWN THE WEST COAST TO REPLACE
IT. EXPECT TO SEE PRECIPITATION BACK ON THE INCREASE MONDAY AS
THE EJECTING LOW REACHES OUR AREA MONDAY EVENING AS AN OPEN WAVE.
700 MB WINDS CONTINUE TO STRENGTHEN FOR AREAS OF BLOWING SNOW OVER
THE CENTRAL AND NRN MTNS. 700 MB BAROCLINIC ZONE SHIFTS NORTH TO
ABOUT THE TAVAPUTS/ROAN PLATEAUS AS A WARM FRONT FOR SOME RAIN OR
RAIN/SNOW MIX IN THE LOWER VALLEY MONDAY AS MODELS SHOW A SURFACE
LOW DEVELOPING OVER OUR AREA. 12Z NAM KEEPS THIS SFC LOW OVER SWRN
CO WHILE THE 12Z GFS AND ECMWF PLACE MORE OVER NWRN CO...WHICH
COULD HAVE SOME RAMIFICATIONS FOR PRECIPITATION COVERAGE AND
AMOUNTS. WILL KEEP THE WINTER STORM WATCH BEGINNING MONDAY FOR THE
NORTHERN VALLEYS IN PLACE.

FLOW TURNS WEST TO NORTHWEST MONDAY NIGHT AND TUESDAY BEHIND THE
WAVE WITH COLDER AIR SWEEPING IN FOR TUE. DISTURBANCES IN THE
NORTHERN STREAM SHOULD BECOME MORE INFLUENTIAL AND SHIFT THE FOCUS
OF THE PRECIPITATION TO THE CENTRAL AND NORTHERN MTNS...THOUGH THE
NAM12 AND ECMWF ALSO FAVOR THE NWRN SAN JUANS. THE WINTER HIGHLIGHTS
ACROSS THE NORTH EXTEND INTO WED MORNING...BUT FOLLOWED MODEL
GUIDANCE OF DECREASING POPS TUE NIGHT INTO WED FOR NOW. PLENTY OF
TIME FOR THINGS TO STILL CHANGE WITH THE DYNAMIC NATURE OF THIS
STORM HOWEVER...AND TRAILING NWLY FLOW IN COLD ADVECTION WOULD
FAVOR THE NRN MTNS AS HINTED AT BY THE GFS THOUGH NOT THE ECMWF.

UNSETTLED FLOW SHOULD PERSIST ON THURSDAY BUT WITH SURFACE HIGH
PRESSURE IN PLACE AND LIMITED MOISTURE WILL KEEP THE FORECAST DRY.
MODELS SHOW THE PACIFIC RIDGE TRYING TO BUILD INLAND LATE NEXT
WEEK BUT ALSO SOME ENERGY MOVING ALONG THE US/MEXICO BORDER
UNDERCUTTING IT. FOLLOWED THE BLENDED MODEL FOR DRY WEATHER AND
WARMING TEMPS FRI AND SAT.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1038 PM MST SAT FEB 28 2015

A BAND OF SHOWERS ACROSS NE UTAH/NW CO AND ANOTHER ACROSS SE
UT/SW CO CONTINUE TO MOVE NORTHEAST AND WILL DO SO THROUGH THE
OVERNIGHT HOURS. IFR AND MVFR WILL BE COMMON AT THE MOUNTAIN TAF
SITES AND SOUTHERN VALLEY AIRPORTS OF SE UTAH AND SW COLORADO. A
SHORT BREAK IN PRECIPITATION IS EXPECTED FROM 12Z TO 18Z NORTH OF
THE SAN JUANS ON SUNDAY BEFORE AIRPORTS GET SOCKED IN AGAIN AFTER
00Z SUNDAY EVENING AS PRECIPITATION INCREASES FROM THE SOUTHWEST
TO NORTHEAST.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...
CO...WINTER STORM WARNING UNTIL 9 AM MST WEDNESDAY FOR COZ003-013.

     WINTER STORM WATCH FROM LATE SUNDAY NIGHT THROUGH WEDNESDAY
     MORNING FOR COZ001-002-004-005.

     WINTER STORM WARNING UNTIL 8 PM MST MONDAY FOR COZ009-010-012-
     017>019-021>023.

     WINTER WEATHER ADVISORY UNTIL 8 PM MST MONDAY FOR COZ014.

     WINTER WEATHER ADVISORY UNTIL 6 AM MST SUNDAY FOR COZ011.

     WINTER WEATHER ADVISORY UNTIL 8 AM MST MONDAY FOR COZ008.

UT...WINTER STORM WARNING UNTIL 9 AM MST WEDNESDAY FOR UTZ025.

     WINTER STORM WATCH FROM LATE SUNDAY NIGHT THROUGH WEDNESDAY
     MORNING FOR UTZ023-024.

     WINTER STORM WARNING UNTIL 8 PM MST MONDAY FOR UTZ028.

&&

UPDATE...PF
SHORT TERM...15/JAD
LONG TERM...JAD
AVIATION...JAM
Hazardous weather outlook, Feb 28, 5:50 AM MST, 18 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
550 AM MST SAT FEB 28 2015

COZ001>014-017>023-UTZ022>025-027>029-011300-
LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-
ROAN AND TAVAPUTS PLATEAUS-ELKHEAD AND PARK MOUNTAINS-
UPPER YAMPA RIVER BASIN-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR-
CENTRAL COLORADO RIVER BASIN-GRAND AND BATTLEMENT MESAS-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
WEST ELK AND SAWATCH MOUNTAINS-FLATTOPS-
UPPER GUNNISON RIVER VALLEY-UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-
NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS-
PARADOX VALLEY/LOWER DOLORES RIVER-
FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN-
SAN JUAN RIVER BASIN-SOUTHEAST UTAH-EASTERN UINTA MOUNTAINS-
EASTERN UINTA BASIN-TAVAPUTS PLATEAU-ARCHES/GRAND FLAT-
LA SAL AND ABAJO MOUNTAINS-CANYONLANDS/NATURAL BRIDGES-
550 AM MST SAT FEB 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN
COLORADO.

.DAY ONE...TODAY AND TONIGHT

PRECIPITATION WILL CONTINUE TO TRACK NORTHWARD TODAY BRINGING SNOW
TO THE MOUNTAINS AND A RAIN SNOW MIX TO THE VALLEYS. MANY
WINTER WEATHER HIGHLIGHTS HAVE BEEN ISSUED FOR THIS STORM. SNOW WILL
CONTINUE THROUGH THE OVERNIGHT THOUGH THERE WILL BE LULLS FROM
TIME TO TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PRECIPITATION WILL CONTINUE THROUGH WEDNESDAY WITH SEVERAL FEET OF
SNOW POSSIBLE FOR THE SAN JUANS AND CENTRAL AND NORTHERN
MOUNTAINS. SOUTHERN VALLEYS WILL ALSO LIKELY SEE HEAVY SNOWFALL. A
STRONG COLD FRONT WILL MOVE THROUGH TUESDAY BRINGING MUCH COLDER
TEMPERATURES TO THE REGION BEFORE WARMING UP TOWARDS THE END OF
THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT...HOWEVER
SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE
NATIONAL WEATHER SERVICE IN GRAND JUNCTION.

In the hours before

Local storm report, Feb 28, 6:09 PM MST, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
609 PM MST SAT FEB 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     SNOW             BLANDING                37.61N 109.48W
02/28/2015  M4.0 INCH        SAN JUAN           UT   CO-OP OBSERVER

            SWE 0.44 INCHES

&&

EVENT NUMBER GJT1500383

TGJT
Local storm report, Feb 28, 7:04 PM MST, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
704 PM MST SAT FEB 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     HEAVY SNOW       3 N KEBLER PASS         38.89N 107.10W
02/28/2015  M7.0 INCH        GUNNISON           CO   SKI AREA

            SWE 0.29 INCHES... LAST NIGHT AND TODAY

&&

EVENT NUMBER GJT1500384

TGJT
Local storm report, Feb 28, 7:07 PM MST, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
707 PM MST SAT FEB 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     SNOW             VALLEY OF THE GODS      37.27N 109.93W
02/28/2015  M4.0 INCH        SAN JUAN           UT   TRAINED SPOTTER

            SWE 0.30 INCHES

&&

EVENT NUMBER GJT1500385

TGJT
Local storm report, Feb 28, 8:23 PM MST, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
823 PM MST SAT FEB 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     HEAVY SNOW       2 E LEWIS               37.51N 108.63W
02/28/2015  M6.0 INCH        MONTEZUMA          CO   TRAINED SPOTTER

            SNOW FELL BETWEEN DAWN AND 4PM.

&&

EVENT NUMBER GJT1500386

JM

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

16 drought. Local standard time, as filed.

Drought, Animas River Basin

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Animas River Basin forecast zone
Reported by
Drought Monitor
Coordinates
37.287, -107.843 (the zone’s center; the record gives no point)

Below normal precipitation produced severe drought conditions by late March.

Drought, San Juan River Basin

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
San Juan River Basin forecast zone
Reported by
Drought Monitor
Coordinates
37.194, -107.048 (the zone’s center; the record gives no point)

Below normal precipitation produced severe drought conditions by late March.

Drought, Paradox Valley / Lower Dolores River Basin

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Paradox Valley / Lower Dolores River Basin forecast zone
Reported by
Drought Monitor
Coordinates
38.294, -108.414 (the zone’s center; the record gives no point)

Below normal precipitation produced severe drought conditions by late March.

Drought, Southwestern San Juan Mountains

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Southwestern San Juan Mountains forecast zone
Reported by
Drought Monitor
Coordinates
37.594, -107.912 (the zone’s center; the record gives no point)

Below normal precipitation produced severe drought conditions by late March.

Drought, Northwestern San Juan Mountains

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Northwestern San Juan Mountains forecast zone
Reported by
Drought Monitor
Coordinates
38.210, -107.755 (the zone’s center; the record gives no point)

Below normal precipitation produced severe drought conditions by late March.

Drought, Uncompahgre Plateau and Dallas Divide

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Uncompahgre Plateau and Dallas Divide forecast zone
Reported by
Drought Monitor
Coordinates
38.488, -108.155 (the zone’s center; the record gives no point)

Below normal precipitation produced severe drought conditions by late March.

Drought, Debeque to Silt Corridor

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Debeque to Silt Corridor forecast zone
Reported by
Drought Monitor
Coordinates
39.308, -108.185 (the zone’s center; the record gives no point)

Below normal precipitation produced severe drought conditions by late March.

Drought, Grand Valley

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Grand Valley forecast zone
Reported by
Drought Monitor
Coordinates
39.308, -108.185 (the zone’s center; the record gives no point)

Below normal precipitation produced severe drought conditions by late March.

Drought, Roan and Tavaputs Plateaus

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Roan and Tavaputs Plateaus forecast zone
Reported by
Drought Monitor
Coordinates
39.532, -108.196 (the zone’s center; the record gives no point)

Below normal precipitation produced severe drought conditions by late March.

Drought, Grand and Battlement Mesas

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Grand and Battlement Mesas forecast zone
Reported by
Drought Monitor
Coordinates
39.159, -108.078 (the zone’s center; the record gives no point)

Below normal precipitation produced severe drought conditions by late March.

Drought, Central Gunnison and Uncompahgre River Basin

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Central Gunnison and Uncompahgre River Basin forecast zone
Reported by
Drought Monitor
Coordinates
38.737, -107.907 (the zone’s center; the record gives no point)

Below normal precipitation produced severe drought conditions by late March.

Drought, Lower Yampa River Basin

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Lower Yampa River Basin forecast zone
Reported by
Drought Monitor
Coordinates
40.066, -108.109 (the zone’s center; the record gives no point)

Below normal precipitation produced severe drought conditions by late March.

Drought, Central Yampa River Basin

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Central Yampa River Basin forecast zone
Reported by
Drought Monitor
Coordinates
40.361, -107.805 (the zone’s center; the record gives no point)

Below normal precipitation produced severe drought conditions by late March.

Drought, Flattop Mountains

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Flattop Mountains forecast zone
Reported by
Other Federal Agency
Coordinates
40.062, -107.603 (the zone’s center; the record gives no point)

Below normal precipitation produced severe drought conditions by late March.

Drought, Upper Gunnison River Valley

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Upper Gunnison River Valley forecast zone
Reported by
Other Federal Agency
Coordinates
38.535, -107.650 (the zone’s center; the record gives no point)

Below normal precipitation produced severe drought conditions by late March across the western portion of this zone.

Drought, Central Colorado River Basin

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Central Colorado River Basin forecast zone
Reported by
Other Federal Agency
Coordinates
39.481, -107.172 (the zone’s center; the record gives no point)

Below normal precipitation produced severe drought conditions across the western portion of the zone by late March.

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Colorado in 2015Every state in 2015This day in weather historyWarnings in Colorado, March 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 586196, 586197, 586198, 586199, 586200, 586201, 586202, 586203, 586205, 586206, 586207, 586208, 586209, 591077, 591080, 591095.